# SDR ASAA0270007

- Difficulty date: June 16, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A92102
- Condition: Damaged
- Location: Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE RIGHT WING FAIRING OUTBOARD BONDING JUMPER ATTACHMENT SCREW HOLE WAS ENLARGED.  REPAIRED SKIN PER EA 5750-01696.  (M)
